# SDR DLL15962575

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vib Monitor
- Part number: A24000004
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: A24000004
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE WAS SHUTDOWN ON DESCENT APPROX 20K FT.  HIGH VIBS BOTH CHANNELS 2.6 VIBS.  NO OTHER ABNORMAL ENGINE INDICATIONS, NO ICING PRESENT.  REPLACED ENG VIB MONITOR, RAN ENGINES PER PFHB TEST.  CK'D CHIP DETECTORS, FILTERS, INLET AND EXHAUST.  BORESCOPED HPT AND NOZZLE GUIDE VANES, ALL OK.
